MAUDE Adverse Event Report: ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE

ANIKA THERAPEUTICS INC ORTHOVISC; SODIUM HYALURONATE FOR INTRA ARTICULATE
Model Number 630-254
Medical Device Problem Codes Insufficient Device Problem Information (3190); Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Codes Pain (1994); Arthralgia (2355); Insufficient Information (4580)
Date of Event 10/01/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient via phone that he receives 3 injections every year, but after a forth knee injection in september, patient can barely walk.A couple of weeks after the injection, the patient reported knee pain that developed to leg pain, finally to hip pain with inflammation.The patient has gone thru blood tests with clean results.The device is not available for evaluation.
 
Additional Manufacturer Narrative
The lot number was not provided to the manufacturing plant.A batch record review could not be performed.The device was not returned to the plant.A supplemental report will be provided upon receipt of new and relevant information.
 
Event or Problem Description
Patient information provided.

Brand Name
ORTHOVISC
Common Device Name
SODIUM HYALURONATE FOR INTRA ARTICULATE
Manufacturer (Section D)
ANIKA THERAPEUTICS INC
32 wiggins ave
bedford MA 01730
MDR Report Key11140794
Report Number3007093114-2021-00001
Device Sequence Number16880840
Product Code MOZ
UDI-Device Identifier10886705023110
UDI-Public10886705023110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P030019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number630-254
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/15/2020
Supplement Date Received by Manufacturer04/02/2021
Initial Report FDA Received Date01/08/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;